MathSciNet Relay Station
MathSciNet bibliographic data
MR904326 (89g:03087) 03F30
Wilkie, A. J.; Paris, J. B. On the scheme of induction for bounded arithmetic formulas. Ann. Pure Appl. Logic 35 (1987), no. 3, 261–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement